| Model Number |
BF-UC180F |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.In addition, the investigation found that the distal end has a chip and there is a chip in adhesive area between acoustic lens and the ultrasound probe, the adhesive on the bending section cover (a-rubber) is detached and the adhesive on the bending section cover (a-rubber) has a chip.Based on the results of the investigation, the most probable cause of the additional reported failure(s) did not lead to a clear conclusion about the root cause of the reported event.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Olympus will continue to monitor the field performance of this device.
Event or Problem Description
It was observed that during the evaluation, the ultrasonic bronchofibervideoscope exhibited that the distal end has a chip and there is a chip in adhesive area between acoustic lens and the ultrasound probe, the adhesive on the bending section cover (a-rubber) is detached and the adhesive on the bending section cover (a-rubber) has a chip.There were no reports of patient involvement.